Crinone and short of breath?

Crinone and short of breath?

Anon for this please
Anon for this please

July 10th, 2012, 5:29 pm #1

Hi,
Is it normal to be a little short of breath very early on (5.5 weeks)? It's listed as one of the things to call your doctor on immediately on the Crinone package, but I also assume it's common through pregnancy and because of progesterone in general.

Anyone know or have experience with this?

Thanks
Quote
Share

Teresa
Teresa

July 10th, 2012, 5:31 pm #2

I was short of breath very early on. Dr said totally normal in pregnancy as hormones increase and blood pumps more. I'm still short of breath sometimes just laying down. Not often and not gasping but I'm winded.
Quote
Share

Anon for this
Anon for this

July 10th, 2012, 5:43 pm #3

Thanks! Good to know! My head goes straight to "blood clot"... I worry so much and tend to read the entire list of potential side effects (even though I've used progesterone several times before).

Should I be concerned?
Quote
Share

Joined: June 20th, 2006, 2:07 am

July 11th, 2012, 2:58 am #4

Hi,
Is it normal to be a little short of breath very early on (5.5 weeks)? It's listed as one of the things to call your doctor on immediately on the Crinone package, but I also assume it's common through pregnancy and because of progesterone in general.

Anyone know or have experience with this?

Thanks
is it going up stairs? walking a bit of a distance at your normal pace?

At this week--ish, this is when your blood volume doubles or something crazy like that. So your heart is pumping more blood.
My walking pace is usually really speedy but during pg, I was a sloth. I am not kidding. Where previously it would take me 10, the same took me 20min. It blew my mind.

So it might not be the crinone. Do mention it to your dr to be really sure.


jm
Quote
Like
Share

Joined: April 13th, 2009, 4:42 pm

July 11th, 2012, 12:35 pm #5

And according to my ob it is hormone related. Your body is preparing for when you have decreased lung capacity in the later months with a baby taking up space in your rib cage. Just a little factoid!
Last edited by amyh13 on July 11th, 2012, 12:36 pm, edited 1 time in total.
Quote
Like
Share

Anon for this
Anon for this

July 11th, 2012, 1:43 pm #6

is it going up stairs? walking a bit of a distance at your normal pace?

At this week--ish, this is when your blood volume doubles or something crazy like that. So your heart is pumping more blood.
My walking pace is usually really speedy but during pg, I was a sloth. I am not kidding. Where previously it would take me 10, the same took me 20min. It blew my mind.

So it might not be the crinone. Do mention it to your dr to be really sure.


jm
Granted, this has happened to me in the past in that I tend to have every side effect a medication could possibly have, even the rare ones. Twice with past IVF cycles I've taken myself to the ER for a leg ultrasound to make sure I didn't have clots... yeah, I'm one of those people LOL

I sleep absolutely fine, though, so I assume it's nothing.

I'm also anxious because I cannot wait to do the OB u/s next week (a whole week away!) AND I'm still going back and forth on reducing to 1 Crinone. RE said I can reduce to one, but he didn't say WHY and I need the why. I should've asked. I checked the crinoneusa.com site, though, and understand that it is a sustained release medication over 24 hours, so logic tells me that there's no point in taking 2.

I know I've been sounding like a broken record on this all week... I apologize!

Quote
Share

Anon for this
Anon for this

July 11th, 2012, 1:44 pm #7

And according to my ob it is hormone related. Your body is preparing for when you have decreased lung capacity in the later months with a baby taking up space in your rib cage. Just a little factoid!
Good to know. I didn't realize things could change this early on.
Quote
Share